# SDR COMA2010060850128

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 33,516 hours, 29,327 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R53611541
- Condition: Cracked
- Location: Fuselage
- Part time: 33,516 hours, 29,327 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FS 621.00 (REAR PRESSURE BULKHEAD) THERE IS A CRACK AT LBL 27.50, JUST ABOVE AFT CARGO DOOR TRACK.  REPAIRED IAW REO 601R-53-61-1541.
